Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (1) (2022)
Application of Double Shehu Transforms to Caputo Fractional Partial Differential Equations
by Suliman Alfaqeih, Gizel Bakıcıerler and Emine Mısırlı
Analysis of Multi Term Fractional Differential Equations using Variational Iteration Method
by Amjad S. Shaikh, Vikas S. Jadhav, Bhausaheb R. Sontakke and Kottakkaran S. Nisar
Coincidence Point Results in Ordered Metric Spaces and its Application
by N. Seshagiri Rao, K. Kalyani and K. Prasad
Topological Invariants for the General Structure of Grape Seed Proanthocyanidins
by Muhammad Haroon Aftab, Muhammad Rafaqat and Muhammad Hussain
Multi-Attribute Decision Support Model Based on Bijective Hypersoft Expert Set
by Muhammad Ihsan, Muhammad Saeed, Atiqe Ur Rahman, Florentin Smarandache
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved